MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW 6 FR 110 CM BALLOON WEDGE PRESSURE CATHE; CATHETER, FLOW DIRECTED

ARROW INTERNATIONAL LLC ARROW 6 FR 110 CM BALLOON WEDGE PRESSURE CATHE; CATHETER, FLOW DIRECTED
Model Number IPN917225
Medical Device Problem Code Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/28/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that " the balloon inflated but did not deflate during procedure".Additional information stated that the balloon was removed.The user reported "i tried again, to deflate it on the table, without success.Then, a few seconds later, it deflated on its own.Then it was impossible to re-inflate it".The patient's current condition is reported as "stable, no clinical consequences".It is unknown if another device was inserted.
 
Additional Manufacturer Narrative
(b)(4).The lot number reported is 16f23k0053.The lot number of the returned device is suspected to be from the reported lot; however, no original packaging/label was returned.Returned for investigation was a 6fr 110cm wedge catheter without the original packaging.Upon return, the supplied control stroke syringe was noted connected to the inflation lumen stopcock; no damage or abnormalities were noted to the returned syringe.The inflation lumen stopcock was in the open position.The recommended volume capacity of the balloon is 1.0cc.Upon microscopic inspection, the balloon appeared typical; no damage or abnormalities were noted to the balloon.No condensation was noted within the inflation lumen extension line.Some dried blood/contrast media was noted within the injection lumen extension line.Spots of dried blood were noted on the exterior surfaces of the returned sample.No visual damage or abnormalities were noted to the returned sample.The inflation lumen was injected with 1.0cc of air using the returned control stroke syringe.The balloon inflated symmetrically.One side of the balloon measured approximately 5mm.The other side measured approximately 5mm.The balloon did meet specifications per graphic of radius ratio less than or equal to 1.5.The inflation lumen was injected with 1.0cc of air using the returned control stroke syringe.The balloon inflated symmetrically.The balloon deflated in less than 3 seconds when the syringe was removed per specification.No pull away was noted after the tug test.The balloon was placed in water and air were injected into the inflation lumen again.No leak was noted.The injection lumen was aspirated and flushed.Some dried blood specks were noted.A lab inventory 0.025in guidewire was back load-ed through the distal tip.No resistance was noted; the guidewire was able to advance through the injection lumen.No blood or debris was noted.A device history record (dhr) review was conducted for the lot number with no relevant findings.The device passed all manufacturing specifications prior to release.The reported complaint that the "balloon inflated but did not deflate during procedure" is not confirmed.During the investigation, no damage or abnormalities were noted to the returned sample.After successful inflation, the balloon was successfully deflated per the specification.The returned device passed visual and functional test specifications.Based on a review of the device history record (dhr), the product met specification upon release.The root cause of the complaint is undetermined.No further action required at this time.
 
Event or Problem Description
It was reported that " the balloon inflated but did not deflate during procedure".Additional information stated that the balloon was removed.The user reported "i tried again to deflate it on the table, without success.Then, a few seconds later, it deflated on its own.Then it was impossible to re-inflate it".The patient's current condition is reported as "stable, no clinical consequences".It is unknown if another device was inserted.

Brand Name
ARROW 6 FR 110 CM BALLOON WEDGE PRESSURE CATHE
Common Device Name
CATHETER, FLOW DIRECTED
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL INC.
16 elizabeth drive
chelmsford MA 01824
Manufacturer Contact
sachin sony
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21025844
Report Number3010532612-2024-01141
Device Sequence Number8995062
Product Code DYG
UDI-Device Identifier00801902002877
UDI-Public(01)00801902002877(11)231030(17)250331(10)16F23K0053(21)
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K892530
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberIPN917225
Device Catalogue NumberAI-07126
Device Lot Number16F23K0053
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer01/10/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/30/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown